On algebraic points on curves
Compositio Mathematica, Tome 78 (1991) no. 1, p. 29-36
@article{CM_1991__78_1_29_0,
     author = {Vojta, Paul},
     title = {On algebraic points on curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {1},
     year = {1991},
     pages = {29-36},
     zbl = {0731.14015},
     mrnumber = {1096125},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_1_29_0}
}
Vojta, Paul. On algebraic points on curves. Compositio Mathematica, Tome 78 (1991) no. 1, pp. 29-36. http://www.numdam.org/item/CM_1991__78_1_29_0/

[D] Deschamps, M., Courbes de genre géométrique borné sur une surface de type général (d'après F. A. Bogomolov). Séminaire Bourbaki30e année, 1977/78, no. 519 (Lecture Notes in Mathematics, 710), Springer-Verlag, Berlin-Heidelberg-New York, 1978. | Numdam | Zbl 0412.14013

[E-V] Esnault, H. and Viehweg, E., Effective bounds for semipositive sheaves and for the height of points on curves over complex function fields, Comp. Math., to appear. | Numdam | MR 1078858 | Zbl 0742.14020

[G] Grauert, H., Mordells vermutung über rationale punkte auf algebraischen kurven und funktionenkörper. Publ. Math. IHES 25 (1967) 131-149. | Numdam | MR 222087 | Zbl 0137.40503

[H] Hartshorne, R., Algebraic geometry (Graduate texts in mathematics, 52), Springer-Verlag, Berlin-Heidelberg-New York, 1977. | MR 463157 | Zbl 0367.14001

[J] Jouanolou, J.P., Hypersurfaces solutions d'une equation de Pfaff analytique. Math. Ann. 232 (1978) 239-245. | MR 481129 | Zbl 0354.34007

[L] Lang, S., Fundamentals of diophantine geometry. Springer-Verlag, Berlin-Heidelberg-New York, 1983. | MR 715605 | Zbl 0528.14013

[Sz] Szpiro, L., Propriétés numériques du faisceau dualisant relatif, in Séminaire sur les pinceaux de courbes de genre au moins deux, Astérisque 86 (1981), pp. 44-78. | Zbl 0517.14006

[V1] Vojta, P., Diophantine approximations and value distribution theory. (Lecture notes in mathematics, 1239.) Springer-Verlag, Berlin- Heidelberg-New York, 1987. | MR 883451 | Zbl 0609.14011

[V2] Vojta, P., Diophantine inequalities and Arakelov theory. In: Lang, S., Introduction to Arakelov theory. Springer-Verlag, Berlin-Heidelberg -New York, 1988, pp. 155-178. | Zbl 0667.14001